Alert archive / Mississippi / Flash Flood Warnings in 2016

Flash Flood Warning 52, NWS New Orleans, LA

August 12, 2016Amite County, Pike County, Mississippi; Saint Helena Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Aug 12, 2016, 9:14 AM CDT for Amite County, Pike County, Mississippi; Saint Helena Parish, Tangipahoa Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2016, 9:14 AM CDT (14:14 UTC)
Expired
Aug 12, 2016, 12:15 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Saint Helena Parish, LA, Tangipahoa Parish, LA, Amite County, MS, Pike County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 934 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
934 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WGUS54 KLIX 121414
FFWLIX
LAC091-105-MSC005-113-121715-
/O.NEW.KLIX.FF.W.0052.160812T1414Z-160812T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
914 AM CDT FRI AUG 12 2016

...FLASH FLOOD EMERGENCY FOR CONTINUES FOR
OSYKA...KENTWOOD...GREENSBURG...AMITE CITY... 

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
  ST. HELENA PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHEASTERN AMITE COUNTY IN SOUTHERN MISSISSIPPI...
  SOUTHWESTERN PIKE COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 1215 PM CDT

* AT 909 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED HEAVY
  RAIN...SIGNIFICANT FLOODING AND WATER RESCUES UNDERWAY. RAINFALL
  AMOUNTS BETWEEN 8 AND 12 INCHES OF HAVE FALLEN OVERNIGHT. FLASH
  FLOODING IS ALREADY OCCURRING.

  THIS IS A FLASH FLOOD EMERGENCY FOR LOCATIONS ALONG I-55 BETWEEN
OSYKA AND AMITE CITY...AND ALONG AND AROUND HIGHWAY 10 THROUGH
GREENSBURG. THIS IS A PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GREENSBURG...AMITE...AMITE CITY...MAGNOLIA...KENTWOOD...ROSELAND...
  OSYKA...EASLEYVILLE...DARLINGTON...GILLSBERG...WILMER...
  TANGIPAHOA AND MCCOMB AIRPORT.

ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 1215 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND
LIFE-THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3121 9034 3071 9036 3075 9080 3099 9080
      3122 9056

$$

24/RR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 9:09 AM CDT, 5 minutes earlier.

Area forecast discussion, Aug 12, 9:09 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
909 AM CDT FRI AUG 12 2016

...SOUNDING DISCUSSION...
Quick update on the data from the morning sounding. Obviously we
are in record territory. The PW is at 2.8 inches... which is near
the all time max as has been the case the past 48 hours with this
tropical airmass. It is a saturated heavy rain profile with a
long skinny CAPE area. Warm cloud depth is nearly 1600 feet. Some
CoCoRaHS reports from just north of Baton Rouge have 10 inches
from yesterday and overnight. Legacy storm total rainfall amounts
since 10pm last night are close to observations and are what we
are using operationally... dual pol is a significant overestimate. Near
11 inches over central St Helena Parish, near 9 inches over parts
of northern East Baton Rouge Parish and northern Livingston
Parish.

Krautmann

&&

.PREV DISCUSSION... /issued 435 AM CDT FRI AUG 12 2016/

SHORT TERM...
Heavy rainfall event continues across the area. Synopsis shows a
weaker surface and mid level trough with high pressure aloft that
is venting the system. All are virtually overhead of the CWA. To
say ample moisture is in place throughout the atmospheric column
is a huge understatement. The 00z LIX sounding from yesterday showed
an astoundingly high 2.70" for precip water. The 3 prior soundings
were around that value which are likely new daily records maxes.
For reference, that is higher than some soundings observed here
during tropical cyclones and the 2.78" is even close to an all
time record. With such deep tropical moisture in place, any storms
of moderate intensity will very efficient rain producers and could
result in localized flooding. 2"/hr rainfall rates are certainly
possible with more intense storms and rates higher than that could
occur for short durations. In addition, overall storm motion could
be slow at times and in combination with periods of training,
flash flooding is a big concern for today. It should be noted that
dual pol rainfall amounts are erroneous and legacy precip products
are recommended at this time.

Current radar shows around 3/4 of the CWA being impacted by a wide
swath of showers and thunderstorms. The bulk of heavy rainfall at
this time is located along the LA/MS border.  Meso and even global
models suggest a shift of this precip the south and west, towards
Baton Rouge and New Orleans metro areas could occur later this
morning and into the afternoon. Will have to monitor for flash
flooding and warnings are likely at some point.

Flash Flood Watch remains the same in areal coverage and
duration. Its possible that it may need to be extended into
Saturday afternoon but thinking if thats the case, it will need
to be trimmed westward as the bulk of rain begins to shift
westward. Looking at rainfall totals for the rest of the current
watch, additional 3 to 6 inches will be possible through today and
tonight as a general average. Locally higher amounts are expected.

LONG TERM...
An upper trough moving eastward across the midsection of the country
over the weekend while the Bermuda ridge spreads further west and
causes the mid level trough overhead to shift further west as well.
Shower and thunderstorm coverage will follow suit and have adjusted
the pops accordingly. Highest rain chances will mainly be along and
west of I-55 but overall qpf looks to be on a downward trend as the
trough starts to weaken, but that reduction may not occur until
later on Saturday and into Sunday.

A more typical but still active summertime pattern will begin to
setup early next week and could continue for the remainder of the
week. Models show upper level ridges remaining in place east and
west of the region. This will keep the CWA in a shear zone between
those 2 features and within an area of less subsidence. Ample
moisture still in place combined with normal daytime heating should
promote numerous afternoon thunderstorms.

MEFFER

AVIATION...
Carrying SHRA or TSRA at all sites through the day with timing
being the biggest question in the forecast for the different
terminals. IFR conditions will result when rain or thunder moves
over any particular site. Waterspout activity will also be
prevalent through the next few days for those near shore
terminals.

MARINE...
Broad low over southern Mississippi will continue its very slow
progress westward today. The combo of the pressure gradient and
the amount of shower and thunderstorm activity today will lead to
increased winds and seas at times but still generally lower than
yesterday. For this reason, the SCA will be allowed to expire and
be replaced with exercise caution statements across the coastal
waters.

DECISION SUPPORT...

DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Flash Flood Watch tonight into Saturday morning.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
         or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  82  75  83  75 /  90  80  70  20
BTR  82  76  82  76 /  90  90  80  30
ASD  83  77  86  76 /  90  80  50  20
MSY  81  76  85  79 /  90  80  60  20
GPT  82  78  86  78 /  90  60  50  20
PQL  84  77  86  77 /  90  50  50  20

&&

.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch through Saturday morning for LAZ034>037-039-
     040-046>050-056>072.

GM...None.
MS...Flash Flood Watch through Saturday morning for MSZ068>071-077-
     080>082.

GM...None.
&&
Hazardous weather outlook, Aug 12, 5:09 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
509 AM CDT FRI AUG 12 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-122215-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
509 AM CDT FRI AUG 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA TODAY.
THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND A FLASH FLOOD WATCH
CONTINUE IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI. A FEW THUNDERSTORMS COULD ALSO PRODUCE FREQUENT
LIGHTNING AND WIND GUSTS UP TO 40 MPH.

IN ADDITION...SMALL CRAFT SHOULD EXERCISE CAUTION OVER AREA
WATERS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY
WITH SLIGHTLY LESS COVERAGE OVER THE WEEKEND. HEAVY RAINFALL WILL
BE THE MAIN THREAT THROUGH AT LEAST SATURDAY AND THE FLASH FLOOD
WATCH WILL REMAIN IN EFFECT THROUGH AT LEAST SATURDAY MORNING. A
FEW STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FREQUENT
LIGHTNING AND WIND GUSTS UP TO 40 MPH.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY
MONDAY THROUGH WEDNESDAY. A FEW STORMS COULD BECOME STRONG...
PRODUCING FREQUENT LIGHTNING...GUSTY WINDS AND BRIEF HEAVY
DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY FLOODING TO LOCAL LAW ENFORCEMENT OR THE
NATIONAL WEATHER SERVICE OFFICE IN SLIDELL.

In the hours before

Special weather statement, Aug 12, 7:08 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
708 AM CDT FRI AUG 12 2016

LAZ035-036-MSZ068-121315-
WEST FELICIANA-EAST FELICIANA-WILKINSON-
708 AM CDT FRI AUG 12 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WEST
FELICIANA...NORTHWESTERN EAST FELICIANA PARISHES IN SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN WILKINSON COUNTIES...

AT 708 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR NORWOOD...OR
13 MILES NORTH OF JACKSON...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSON...ST. FRANCISVILLE...WILSON...NORWOOD...
WAKEFIELD AND SPILLMAN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3111 9127 3107 9106 3074 9108 3079 9139
TIME...MOT...LOC 1208Z 010DEG 9KT 3102 9118

24/RR
Local storm report, Aug 12, 7:22 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
722 AM CDT FRI AUG 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     FLASH FLOOD      GLOSTER                 31.19N 91.02W
08/12/2016                   AMITE              MS   EMERGENCY MNGR

            A SECTION OF PERRY ROAD IN GLOSTER HAS BEEN WASHED AWAY.

&&

KGRAHAM
Special weather statement, Aug 12, 7:31 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
731 AM CDT FRI AUG 12 2016

LAZ039-040-MSZ077-080-121300-
WASHINGTON-ST. TAMMANY-PEARL RIVER-HANCOCK-
731 AM CDT FRI AUG 12 2016

...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN WASHINGTON AND CENTRAL
ST. TAMMANY PARISHES...PEARL RIVER AND NORTHWESTERN HANCOCK
COUNTIES...

AT 730 AM CDT...RADAR INDICATED SHOWERS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF LUMBERTON TO 6 MILES NORTHEAST OF
MCNEIL TO NEAR MADISONVILLE. MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
SLIDELL...PICAYUNE...COVINGTON...POPLARVILLE...PEARL RIVER...
ABITA SPRINGS...MADISONVILLE...SUN...CROSSROADS...LACOMBE...BUSH...
MCNEIL AND SLIDELL AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3067 8934 3029 8990 3031 9000 3036 9008
      3041 9025 3042 9024 3078 8980 3099 8971
      3101 8950 3098 8947 3098 8943 3101 8942
      3101 8935
TIME...MOT...LOC 1230Z 273DEG 17KT 3098 8957 3075 8958 3040 9009

24/RR
Local storm report, Aug 12, 7:52 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
752 AM CDT FRI AUG 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     FLASH FLOOD      CENTREVILLE             31.09N 91.07W
08/12/2016                   WILKINSON          MS   NWS EMPLOYEE

            WATER ENTERING HOMES IN THE BALLACK COMMUNITY OF
            CENTREVILLE. ROADS FLOODED AND WATER RESCUES ONGOING.

&&

AK
Special weather statement, Aug 12, 8:18 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
818 AM CDT FRI AUG 12 2016

LAZ036-047-048-121415-
EAST FELICIANA-WEST BATON ROUGE-EAST BATON ROUGE-
818 AM CDT FRI AUG 12 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEST BATON ROUGE...
NORTHWESTERN EAST BATON ROUGE AND SOUTHWESTERN EAST FELICIANA
PARISHES...

AT 818 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SLAUGHTER...OR
NEAR JACKSON...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...PORT ALLEN...JACKSON...SLAUGHTER...
MERRYDALE...BROWNFIELDS AND BATON ROUGE AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3078 9125 3079 9124 3080 9124 3081 9123
      3083 9123 3085 9122 3083 9103 3043 9101
      3045 9132
TIME...MOT...LOC 1318Z 004DEG 14KT 3077 9114

24/RR
Special weather statement, Aug 12, 8:19 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
819 AM CDT FRI AUG 12 2016

LAZ035-036-MSZ068-121345-
WEST FELICIANA-EAST FELICIANA-WILKINSON-
819 AM CDT FRI AUG 12 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WEST FELICIANA...
NORTHWESTERN EAST FELICIANA PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHEASTERN WILKINSON COUNTIES...

AT 819 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPILLMAN...OR
13 MILES NORTHWEST OF JACKSON...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSON...ST. FRANCISVILLE...WAKEFIELD AND SPILLMAN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3109 9139 3108 9118 3079 9116 3080 9147
TIME...MOT...LOC 1319Z 004DEG 14KT 3102 9130

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:05 PM CDTFlash Flood WarningLIXWilkinson3 hr
Aug 12, 4:19 AM CDTFlash Flood WarningLIXAmite, Pike116 min
Aug 12, 4:32 AM CDTAreal Flood AdvisoryLIXHancock, Harrison, Pearl River118 min
Aug 12, 4:57 AM CDTFlash Flood WarningLIXAmite, Wilkinson3 hr
Aug 12, 6:18 AM CDTFlash Flood Warning EmergencyLIXPike3 hr
Aug 12, 6:30 AM CDTFlash Flood WarningLIXHarrison, Jackson3 hr
Aug 12, 6:36 AM CDTAreal Flood AdvisoryLIXHancock, Harrison, Pearl River3 hr
Aug 12, 6:52 AM CDTRiver Flood WarningLIXPike33 hr
Aug 12, 7:05 AM CDTFlash Flood WarningLIXAmite, Pearl River, Pike, Walthall, Wilkinson6 hr
Aug 12, 7:27 AM CDTAreal Flood AdvisoryLIXPearl River2 hr
Aug 12, 7:31 AM CDTSpecial Weather StatementLIXPearl River29 min
Aug 12, 7:51 AM CDTFlash Flood Warning EmergencyLIXAmite, Wilkinson3 hr
Aug 12, 9:05 AM CDTAreal Flood AdvisoryLIXHancock, Harrison, Jackson, Pearl River3 hr
Aug 12, 9:33 AM CDTSpecial Weather StatementLIXWilkinson57 min
Aug 12, 9:36 AM CDTRiver Flood WarningLIXPike, Walthall65 hr
Aug 12, 9:36 AM CDTRiver Flood WarningLIXHancock, Pearl River5 days
Aug 12, 10:05 AM CDTFlash Flood Warning EmergencyLIXWilkinson3 hr
Aug 12, 10:42 AM CDTFlash Flood Warning EmergencyLIXAmite, Wilkinson3 hr
Aug 12, 12:57 PM CDTFlash Flood WarningLIXAmite, Pike, Wilkinson6 hr
Aug 12, 2:57 PM CDTSpecial Weather StatementLIXWilkinson63 min
Aug 11, 7:05 PM CDTSmall Craft AdvisoryLIX12 hr
Aug 11, 9:46 PM CDTSpecial Weather StatementLIXAscension, Livingston59 min
Aug 12, 1:36 AM CDTSpecial Weather StatementLIXSaint Tammany24 min
Aug 12, 1:55 AM CDTSpecial Weather StatementLIXSaint Helena, Tangipahoa65 min
Aug 12, 2:09 AM CDTFlash Flood WarningLIXSaint Helena, Tangipahoa3 hr
Aug 12, 3:33 AM CDTSpecial Weather StatementLIXEast Baton Rouge27 min
Aug 12, 4:16 AM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Feliciana3 hr
Aug 12, 4:23 AM CDTFlash Flood WarningLIXEast Baton Rouge, Livingston, Saint Tammany, Tangipahoa, Washington, West Baton Rouge112 min
Aug 12, 5:06 AM CDTFlash Flood WarningLIXSaint Helena, Tangipahoa3 hr
Aug 12, 5:40 AM CDTSpecial Weather StatementLIXLivingston65 min
Aug 12, 5:41 AM CDTSpecial Weather StatementLIXEast Feliciana64 min
Aug 12, 5:42 AM CDTSpecial Weather StatementLIXEast Feliciana63 min
Aug 12, 6:00 AM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Pointe Coupee, Saint Tammany and 3 more3 hr
Aug 12, 6:21 AM CDTFlash Flood Warning EmergencyLIXSaint Helena3 hr
Aug 12, 6:24 AM CDTSpecial Weather StatementLIXJefferson36 min
Aug 12, 6:27 AM CDTRiver Flood WarningLIXSaint Helena44 hr
Aug 12, 6:27 AM CDTSpecial Marine WarningLIX63 min
Aug 12, 6:44 AM CDTRiver Flood WarningLIXLivingston5 days
Aug 12, 6:44 AM CDTRiver Flood WarningLIXSaint Helena4 days
Aug 12, 6:52 AM CDTRiver Flood WarningLIXTangipahoa49 hr
Aug 12, 7:08 AM CDTSpecial Weather StatementLIXWest Feliciana67 min
Aug 12, 7:12 AM CDTRiver Flood WarningLIXWashington48 hr
Aug 12, 7:33 AM CDTSpecial Marine WarningLIX57 min
Aug 12, 7:37 AM CDTSpecial Marine WarningLIX38 min
Aug 12, 8:18 AM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge57 min
Aug 12, 8:19 AM CDTSpecial Weather StatementLIXWest Feliciana26 min
Aug 12, 9:29 AM CDTSpecial Weather StatementLIXWest Feliciana61 min
Aug 12, 9:30 AM CDTRiver Flood WarningLIXEast Baton Rouge53 hr
Aug 12, 9:30 AM CDTRiver Flood WarningLIXAscension, Livingston8 days
Aug 12, 10:06 AM CDTRiver Flood WarningLIXTangipahoa55 hr
Aug 12, 10:23 AM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana67 min
Aug 12, 10:53 AM CDTRiver Flood WarningLIXTangipahoa3 days
Aug 12, 11:01 AM CDTSpecial Marine WarningLIX59 min
Aug 12, 11:05 AM CDTSpecial Marine WarningLIX55 min
Aug 12, 11:23 AM CDTSpecial Weather StatementLIXPointe Coupee67 min
Aug 12, 11:25 AM CDTRiver Flood WarningLIXSaint Tammany51 hr
Aug 12, 11:25 AM CDTRiver Flood WarningLIXSaint Tammany71 hr
Aug 12, 11:34 AM CDTSmall Craft AdvisoryLIX10 hr
Aug 12, 12:05 PM CDTSpecial Marine WarningLIX55 min
Aug 12, 12:09 PM CDTFlash Flood Warning EmergencyLIXSaint Helena, Tangipahoa3 hr
Aug 12, 12:31 PM CDTSpecial Weather StatementLIXPointe Coupee59 min
Aug 12, 1:21 PM CDTFlash Flood Warning EmergencyLIXEast Baton Rouge, East Feliciana, Saint Helena, West Feliciana114 min
Aug 12, 6:50 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 3 more4 hr

Nearby

Flash Flood Warnings in Mississippi, 2016Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.